Mathematical Research Letters

Volume 18 (2011)

Number 2

Exponential stabilization without geometric control

Pages: 379 – 388



Emmanuel Schenck (Northwestern University, 2033 Sheridan Road, Evanston IL 60208, USA)


We present examples of exponential stabilization for the damped wave equation on a compact manifold in situations where the geometric control condition is not satisfied. This follows from a dynamical argument involving a topological pressure on a suitable uncontrolled set.

Published 20 May 2011